# SDR CALA2017071402209

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102607
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT - SHEAR TIE FOUND CORRODED AT BS 1540, STRINGERS 39L - 39R, THE SHEAR TIE WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
